# SDR ARWA20030104

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,068 hours, 29,155 cycles
- Engine: Rroyce RB211524B402
- Engine time: 67,776 hours, 14,980 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE VIBRATION DURING CRUISE AT 350 FT LOW POSITION A-B 2.8 CAUTION LIGHT ON. SHUTDOWN ENGINE AT 06:35 Z.  REMOVE AND REPLACE ALL NR 3 ENGINE C-1 BLADES IAW MM 72-31-01.  REMOVED AND REPLACED VIBRATION MONITOR IAW MM 77-31-00.  COMPLETED TRIM BALANCE CHECK OIL FILTER AND CHIP DETECTORS ALL SYSTEM CHECK OK.  AFTER TRIM BALANCE AIRBORNE VIBRATION MONITOR (AVM) MAXIMUM AT TAKE OFF WAS 1.3 OPERATIONS NORMAL.
